Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

12 results for tags: isotretinion

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 12 results

  1. runner7891

    Day 9

    So, I don't know if it is my initial breakout or if it is because I haven't been on my antibiotic for a couple of weeks now, but my skin is crazy broken out! Everyday I have sooo many whiteheads all over my chin and above my upper lip! Crazy! (and quite stressful) BUT I guess this is what happens before things get better. Only time will tell! How's everyone else out there doing on there Accutane journey?!
  2. runner7891

    Question

    QUESTION: Question for the guys out there. I know you aren't supposed to pop/pick whiteheads while on Accutane (because of scaring). But, what do you do when shaving? I have to keep a clean shaven face for work. Of course when I shave, the white heads break open...pretty gross, I know! LOL Just wondering if anyone has advice for shaving the face while on Accutane..?? PS. this Accutane journey kinda sucks..haha but hey I guess it will all be worth it! (better be!) staying positive
  3. I’m currently nearing the end of 3 months on Isotretinion, and starting to develop a rash on my arms, stomach and inside of my thigh. Starting to get a bit worried and wondering if anyone else had this and what they did to remove it? I’ve been using e45 spray moisturiser on my arms and putting sudocreme on after it’s dried. I have scratch marks from where I’ve itched at it. Pictures attached. Other side effects I’ve had are dry lips, dry face, muscle aches, eyesight being a little worse towar
  4. Okay, so I recently started Accutane (40mg a day 135 lbs, 9th pill today) I have mild acne, but it's on the high end of mild. It hasn't went away much with anything else. That's why I'm now on my 5 months of Accutane. I'm already breaking out, I already have extremly dry lips, and dry skin is coming fast! My back hurts like crazy, and I'm always tired! And I was just wondering what I should do and when should I expect this stuff to subside a little... And if my initial break out could be this ea
  5. Hopefully someone can help, because my Derm seems to keep giving me the same "it'll get better with time" answer. So, I have been on accutane for about a month and a half now, and I have nearly all the side effects assoicated with it except dry skin and dry lips. Is this normal? shouldn't I have experienced dry skin and lips by now? Is it working? Has anyone else not experienced dryness after 6 weeks? Please let me know. Thanks
  6. Has anyone experienced being sick in the mornings? (i take my Accutane at night) and seem to throw up anything I have first thing in the morning. For the past few days ive noticed small specs of bright red blood and an orange like phlegm (not nice I know). Thing is, im not sure if this is due to Accutane or if it could be something else I should see the doctor for? Really don’t want the doctors to stop me taking it! Already had to go down from 60mg a day to 30mg as derm was concerned about t
  7. 10schick

    Pre-Accutane

    Hey guys! So I’m about to start on Accutane on June 8 so 8 days from now. I’m pretty excited and nervous at the same time because I know it will work but at the same time, I’m so so scared of all the side effects but I wanna just get on it and get it done with! What I am especially kinda freaked out about is that I sometimes through out the day, get a tiny bit of anxiety (pretty mild) and it just kinda shows up for no reason. I really hope Accutane wont aggravate this :/ does anyone know anythin
  8. Hi All! Finalllly starting my log after lurking around here commenting on other people's all the time! I didn't want to start until I actually had the box of pills in my hot little hand.... which I do today! Woohoo! So, I know a lot of people are kinda terrified right before starting, but honestly I'm just really relieved and excited to be getting started. My skin: I have acne only on my face, and it is nodular / cystic, and pustular. I've basically never had any cute little 'pimples' oh
  9. I had really bad acne and about 3 months ago my doctor prescribed me dianette contraceptive pill and zineryt topical treatment, now my acne has completely cleared up but my skin is still covered in red and brown acne marks where my spots were, it is not acne scarring where it is indented just marks where the spots once were, I went to my doctor and asked for Retin-a as I had heard it was good for acne scarring as it sped up cell renewal or something, the doctor said they did not have retin
  10. Hi, this is my first post and I'm really frustrated. For about four years I've battled with acne. In 2014 my parents let me see a dermatologist, she prescripted me Accutane, which I took for about 5 months and my skin cleared up to perfection, but I stopped taking them because I got depressed and suicidal by them. After I stopped taking them my skin was clear for about a year and a half (I used an acne gel, called Skinoren). After the year and a half, I got very depressed (again) which made me b
  11. Hello everyone quick question. I started accutane a month ago at 40mg. My dose is now 60mg a day and im on my third day of that. After 2 weeks in of 40mg my oilyness went away. Like i said im on my third day of 60mg now, and it appears my oilyness is slightly coming back. Is that normal for the first few days of increased dosage? I moisturize morning and night and only use cetaphil gentle cleanser. Im not overly dry either. I have been eating a little worse than normal is that the potential re
  12. I began having severe cystic acne on the lower-half of my face in my early twenties. I went on 40mg accutane for 6 months (145 lbs, 5'10). I cleared up after the 1st month, had chapped lips, but they were manageable. No other symptoms, and I was zit free (except 1 or 2 every month or so) for about 7 years. I stopped taking birth control after my husband took care of things on his end, and my face went into a RAGE. The acne was so large and painful, and it was humiliating to go to work everyda
×